CSpace

Browse/Search Results:  1-10 of 196 Help

Selected(0)Clear Items/Page:    Sort:
Wave-breaking analysis and weak multi-peakon solutions for a generalized cubic-quintic Camassa-Holm type equation 期刊论文
MONATSHEFTE FUR MATHEMATIK, 2022, 页码: 47
Authors:  Weng, Weifang;  Qiao, Zhijun;  Yan, Zhenya
Favorite  |  View/Download:30/0  |  Submit date:2022/04/29
Generalized cubic-quintic CH equation  Well-posedness  Wave breaking  Weak solutions  Non-periodic and periodic peakon solutions  
Stable dynamics and excitations of single- and double-hump solitons in the Kerr nonlinear media with PT-symmetric HHG potentials 期刊论文
NONLINEAR DYNAMICS, 2022, 页码: 12
Authors:  Li, Xin;  Wang, Li;  Zhou, Zijian;  Chen, Yong;  Yan, Zhenya
Favorite  |  View/Download:35/0  |  Submit date:2022/04/29
Nonlinear Schrodinger equation  PT-symmetric harmonic-hyperbolic-Gaussian potential  Soliton stability  Soliton excitations and collisions  
Energy-preserving methods for guiding center system based on averaged vector field 期刊论文
PHYSICS OF PLASMAS, 2022, 卷号: 29, 期号: 3, 页码: 14
Authors:  Zhu, Beibei;  Tang, Yifa;  Liu, Jian
Favorite  |  View/Download:24/0  |  Submit date:2022/04/29
Essential Forward Weak KAM Solution for the Convex Hamilton-Jacobi Equation 期刊论文
ACTA MATHEMATICA SINICA-ENGLISH SERIES, 2022, 页码: 10
Authors:  Su, Xi Feng;  Zhang, Jian Lu
Favorite  |  View/Download:25/0  |  Submit date:2022/04/02
Hamilton-Jacobi equation  discounted equation  weak KAM solution  Aubry-Mather theory  viscosity solution  

Stability and modulation of optical peakons in self-focusing/defocusing Kerr nonlinear media with PT-d-hyperbolic-function potentials

期刊论文

CHAOS, 2022, 卷号: 32, 期号: 2, 页码: 13
Authors:  Chen, Yong;  Song, Jin;  Li, Xin;  Yan, Zhenya
Favorite  |  View/Download:26/0  |  Submit date:2022/04/02
Formation, stability, and adiabatic excitation of peakons and double-hump solitons in parity-time-symmetric Dirac-delta(x)-Scarf-II optical potentials 期刊论文
PHYSICAL REVIEW E, 2022, 卷号: 105, 期号: 1, 页码: 16
Authors:  Zhong, Ming;  Chen, Yong;  Yan, Zhenya;  Tian, Shou-Fu
Favorite  |  View/Download:27/0  |  Submit date:2022/04/02
The energy-preserving time high-order AVF compact finite difference scheme for nonlinear wave equations in two dimensions 期刊论文
APPLIED NUMERICAL MATHEMATICS, 2021, 卷号: 170, 页码: 298-320
Authors:  Hou, Baohui;  Liang, Dong
Favorite  |  View/Download:24/0  |  Submit date:2022/04/02
AVF method  CFD operator  Time high-order  Energy conservation  Convergence  Nonlinear wave equations  
Positivity-preserving symplectic methods for the stochastic Lotka-Volterra predator-prey model 期刊论文
BIT NUMERICAL MATHEMATICS, 2021, 页码: 28
Authors:  Hong, Jialin;  Ji, Lihai;  Wang, Xu;  Zhang, Jingjing
Favorite  |  View/Download:32/0  |  Submit date:2022/04/02
Stochastic Lotka-Volterra predator-prey model  Positivity  Stochastic symplecticity  Structure-preserving methods  Convergence order conditions  
Generalized linking theorem with applications to nonautonomous Hamiltonian systems and Dirac equations on compact spin manifold 期刊论文
COMMUNICATIONS IN CONTEMPORARY MATHEMATICS, 2021, 卷号: 23, 期号: 06, 页码: 25
Authors:  Liu, Yanyan;  Li, Chong;  Li, Shujie
Favorite  |  View/Download:41/0  |  Submit date:2021/10/26
Strongly indefinite superlinear problem  prescribed number of nontrivial solutions  nonautonomous Hamiltonian systems  Dirac equations on compact spin manifold  
A novel multi-agent model for chemical self-assembly 期刊论文
AUTOMATICA, 2021, 卷号: 129, 页码: 7
Authors:  Ning, Zheng;  Chen, Ge
Favorite  |  View/Download:48/0  |  Submit date:2021/10/26
Self-assembly  Multi-agent systems  Optimal control  Noise